# SDR UPS06M48723

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: BAC7024503
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A UPON CLOSING CABIN DOOR FWD L-RECD ALERT DOOR NOT CLOSED.  DEFERRED PER MEL 52-40-1-1 CNTL M338791 REQUIRES REINSPECT BEFORE EACH FLT.  PERFORMED T/S IAW AMM 52-70-01 FIG 103 & FOUND CLOSE LIMIT SWITCH AT FAULT.  REMOVED AND REPLACED CLOSE LIMIT SWITCH IAW AMM 52-70-04-4 & OPS TEST PER AMM 52-11-00-5, NOW NORMAL.  M338791 CLOSED & PLACARD REMOVED.
